Tsukuba Journal of Mathematics

The Tsukuba Journal of Mathematics is a continuation of Science Reports of the Tokyo Bunrika Daigaku, Section A (1930-1953), and Science Reports of the Tokyo Kyoiku Daigaku, Section A (1954-1977). The journal publishes original contributions to pure and applied mathematics. All papers are refereed.

Top downloads over the last seven days

On quasi-Einstein spacetimesAbsos Ali Shaikh, Dae Won Yoon, and Shyamal Kumar HuiVolume 33, Number 2 (2009)
The Dirichlet problem with $L^{p}$ boundary data in domains with Dini continuous normalGary M. LiebermanVolume 15, Number 1 (1991)
On the structure of Takahashi manifoldsBeatrice Ruini and Fulvia SpaggiariVolume 22, Number 3 (1998)
On p-harmonic maps into spheresSorin Dragomir and Andrea TommasoliVolume 35, Number 2 (2011)
On the theory of multivalent functionsMamoru NunokawaVolume 11, Number 2 (1987)
  • ISSN: 0387-4982 (print), 2423-821X (electronic)
  • Publisher: University of Tsukuba, Institute of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1977--2016
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/tkbjm